| Model Number |
MMT-523NAL |
| Medical Device Problem Codes |
Failure to Cycle (1142); Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/24/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump had a compromised force sensor system alarm and it shuts down and it restarted.The customer¿s blood glucose level was unknown at the time of the incident.The customer stated that the drive support cap appeared normal or recessed.The customer reported that they were not recognizing the reservoir in the insulin pump and it was squirting insulin out.The customer stated that the insulin was squirting out during the manual prime process.The customer stated that the insulin continued to drip after motor stopped during the manual prime process.The customer stated that they were unable to exit the preparing to prime loop and were stuck in rewind complete or bolus delivery loop.The customer stated that they had motor error alarm before.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The device will not be returned for analysis.